Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 3, Pages 552–565 (Mi tvp5268)  

The estimate of $\chi^2$-distance between binomial and generalized binomial distributions

V. Zacharovas

Institute of Computer Science, Vilnius University, Vilnius, Lithuania

Abstract: We obtain an estimate of the difference between binomial and generalized binomial distributions with respect to the $\chi^2$-metric and several other related metrics.

Keywords: binomial distribution, independent indicator, $\chi^2$-distance, Parseval identity.

DOI: https://doi.org/10.4213/tvp5268

Full text: PDF file (451 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 64:3, 444–455

Bibliographic databases:

Received: 01.06.2018
Revised: 20.02.2019
Accepted:12.02.2019

Citation: V. Zacharovas, “The estimate of $\chi^2$-distance between binomial and generalized binomial distributions”, Teor. Veroyatnost. i Primenen., 64:3 (2019), 552–565; Theory Probab. Appl., 64:3 (2019), 444–455

Citation in format AMSBIB
\Bibitem{Zac19}
\by V.~Zacharovas
\paper The estimate of $\chi^2$-distance between binomial and generalized binomial distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 3
\pages 552--565
\mathnet{http://mi.mathnet.ru/tvp5268}
\crossref{https://doi.org/10.4213/tvp5268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3988273}
\zmath{https://zbmath.org/?q=an:07122187}
\elib{https://elibrary.ru/item.asp?id=38590357}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 64
\issue 3
\pages 444--455
\crossref{https://doi.org/10.1137/S0040585X97T989593}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492370500007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074323881}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5268
  • https://doi.org/10.4213/tvp5268
  • http://mi.mathnet.ru/eng/tvp/v64/i3/p552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:132
    References:26
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022